MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG EPYRA 8 DR-T; PACEMAKER

BIOTRONIK SE & CO. KG EPYRA 8 DR-T; PACEMAKER
Model Number 394930
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2020
Type of Reportable Event Malfunction
Event or Problem Description
Device was explanted due to loss of capture.Should additional information become available, this report will be updated.
 
Additional Manufacturer Narrative
The device was returned for analysis.Upon receipt, the pacemaker was interrogated and the memory content was analyzed.Intermittent loss of capture in the ventricle could be confirmed during inspection of iegm data.Furthermore, trend data show an unsteady bipolar ventricular lead impedance with measured values ranging between about 100ohm and 275ohm.The header of the device was analyzed.The set screws could be easily screwed in and out, there was no foreign material inside the header bores.All dimensions of the header bores were within the range requested by the standard specifications.No deviations were observed which might have led to the reported clinical event.The quality documents accompanying the manufacturing process for this device were re-investigated and all production steps were performed accordingly.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.There was no indication of a device malfunction.An additional long-term pacing test was initiated.During the test, each pacing pulse was recorded.The evaluation of these pacing pulses documented regular device behavior.There was no intermittent or permanent loss of output.In conclusion, the device was fully functional during analysis.The pacemaker proved to be fully capable to deliver appropriate anti-bradycardia therapy.

Brand Name
EPYRA 8 DR-T
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10864585
Report Number1028232-2020-05032
Device Sequence Number19483276
Product Code NVZ
UDI-Device Identifier04035479131814
UDI-Public04035479131814
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number394930
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2020
Initial Date Received by Manufacturer 11/17/2020
Supplement Date Received by Manufacturer07/29/2021
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age51 YR